# SDR COMA9531156

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5078T36P01
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE WAS OBSERVED COMING FROM LEFT ENGINE STARTER/GENERATOR COOLING VENT.  REPLACED THE STARTER/GENERATOR DRIVE OIL SEAL.
